# SDR ZIA2002F00000

- Difficulty date: May 14, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: GE50C
- Condition: Discharged
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE, EN-ROUTE, LOST (A) BUS IN FLIGHT.  LOST ALL RADIOS BOTH COMMS AND BOTH NAVS.  OVERWEIGHT LANDING.  RESET ALL MAIN FEEDER C/BS OPS. CHECKED GOOD ON GROUND RUN-UP.  REMOVED MAIN AC BATTERY AND REPAIRED BATTERY CONNECTOR, OPS CHECKED GOOD COMPLIED WITH ONE -119C, NO DEFECTS NOTED.
